Is It Possible To Urinate After The Use Of The Drug Nystatin Ovula?
Malem .. Make me check I said I was affected by pelvic inflammation … Then I was given the drug nystatin ovula … But how come after I entered the mag I relapsed … Continues to feel like urinating .. Can I really immediately urinate small .. Or wait for a while huh … I feel really uncomfortable .. Thanks ..
Good morning, thanks for the question
Nystatin is a drug preparation used to treat fungal infections. Nystatin can be used in oral or intravaginal form. Oval-shaped intravenous nystatin is compacted and then inserted into the vagina. Side effects of using intravagina nystatin on the genital system include vaginal irritation, irritation, or burning sensation around the genitals. Complaints of stomach acid disorders are actually not directly related to the use of this type of drug. Discomfort around the genitals may be felt because the drug is classified as a foreign object in the body, but it is not dangerous if then urinate afterwards. Make sure that you clean the area around the genitals after urinating or defecating using clean water. The side effects above are rare if used correctly. However, if the complaint is felt to be quite disturbing, you should do an examination immediately with a doctor for a direct examination.
That's all, hope you can help.